The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1010 KB) | Metadata | Table of Contents | ZAA summary
Volume 17, Issue 2, 1998, pp. 431–441
DOI: 10.4171/ZAA/831

Published online: 1998-06-30

Blow-Up in Exterior Domains: Existence and Star-Shapedness

E. Francini[1] and Antonio Greco[2]

(1) CNR, Firenze, Italy
(2) Università degli Studi di Cagliari, Italy

For some nonlinear elliptic equations in divergence form, we consider the solutions, defined in the exterior of a contractible bounded domain $\mathcal G$, which become infinite at the boundary. We prove the existence of such solutions and study the shape of their level sets when $\mathcal G$ is star-shaped.

Keywords: Contractible domains, elliptic equations, maximum and comparison principles

Francini E., Greco Antonio: Blow-Up in Exterior Domains: Existence and Star-Shapedness. Z. Anal. Anwend. 17 (1998), 431-441. doi: 10.4171/ZAA/831